Li, KangweiOmbrosi, Sheldy JavierPérez, Carlos2024-02-032024-02-032018Li K, Ombrosi S, Pérez C (2019) Proof of an extension of E. Sawyer’s conjecture about weighted mixed weak-type estimates. Math Ann 374(1–2):907–929. https://doi.org/10.1007/s00208-018-1762-00025-583110.1007/s00208-018-1762-0https://hdl.handle.net/20.500.14352/98564engProof of an extension of E. Sawyer’s conjecture about weighted mixed weak-type estimatesjournal article1432-1807https://doi.org/10.1007/s00208-018-1762-0restricted accessAnálisis matemático12 Matemáticas